|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
I've been a member of this group since March 2015 when my dad was diagnosed with PC. After our long, hard fought journey, my dad is now receiving gemzar/abraxane. He is very thin, and having a lot of side effects related to nausea and fatigue. However, his appetite has improved and he experiences much less pain. His fentanyl pain patch has been decreased from 200 mg to 125 mg.
After his first 2 rounds of chemo this time around, his CA19 number decreased from 242 to 131. Since then, his CA19 measurements have been increasing to 155 and most recently to 184. I am so worried and heartbroken for my dad.
I know it's not always reliable, but it seems like it matched the pattern of spread when his cancer spread to the liver. His recent scan showed that the tumors had decreased in size, therefore we were so hopeful that this chemo would be a effective for him.
As always, any information is appreciated and very helpful to myself and my
family. Thank you all.
Reply to this message | Return to Main Message List